RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2014, Volume 78, Issue 1, Pages 181–214 (Mi izv8041)  

This article is cited in 4 scientific papers (total in 4 papers)

On the standard conjecture for complex 4-dimensional elliptic varieties and compactifications of Néron minimal models

S. G. Tankeev

Vladimir State University

Abstract: We prove that the Grothendieck standard conjecture $B(X)$ of Lefschetz type on the algebraicity of operators $*$ and $\Lambda$ of Hodge theory holds for every smooth complex projective model $X$ of the fibre product $X_1\times_CX_2$, where $X_1\to C$ is an elliptic surface over a smooth projective curve $C$ and $X_2\to C$ is a family of K3 surfaces with semistable degenerations of rational type such that $\operatorname{rank}\operatorname{NS}(X_{2s})\ne18$ for a generic geometric fibre $X_{2s}$. We also show that $B(X)$ holds for any smooth projective compactification $X$ of the Néron minimal model of an Abelian scheme of relative dimension $3$ over an affine curve provided that the generic scheme fibre is an absolutely simple Abelian variety with reductions of multiplicative type at all infinite places.

Keywords: elliptic variety, standard conjecture of Lefschetz type, K3 surface, semistable degeneration of rational type, algebraic cycle, Néron minimal model, reduction of multiplicative type.

Funding Agency Grant Number
Russian Foundation for Basic Research 12-01-00097


DOI: https://doi.org/10.4213/im8041

Full text: PDF file (743 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2014, 78:1, 169–200

Bibliographic databases:

UDC: 512.6
MSC: 14C25, 14D07, 14F25, 14J35
Received: 07.08.2012

Citation: S. G. Tankeev, “On the standard conjecture for complex 4-dimensional elliptic varieties and compactifications of Néron minimal models”, Izv. RAN. Ser. Mat., 78:1 (2014), 181–214; Izv. Math., 78:1 (2014), 169–200

Citation in format AMSBIB
\Bibitem{Tan14}
\by S.~G.~Tankeev
\paper On the standard conjecture for complex 4-dimensional elliptic varieties and compactifications of N\'eron minimal models
\jour Izv. RAN. Ser. Mat.
\yr 2014
\vol 78
\issue 1
\pages 181--214
\mathnet{http://mi.mathnet.ru/izv8041}
\crossref{https://doi.org/10.4213/im8041}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3204663}
\zmath{https://zbmath.org/?q=an:1290.14007}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014IzMat..78..169T}
\elib{http://elibrary.ru/item.asp?id=21276264}
\transl
\jour Izv. Math.
\yr 2014
\vol 78
\issue 1
\pages 169--200
\crossref{https://doi.org/10.1070/IM2014v078n01ABEH002684}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000332236500008}
\elib{http://elibrary.ru/item.asp?id=21866896}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84894838659}


Linking options:
  • http://mi.mathnet.ru/eng/izv8041
  • https://doi.org/10.4213/im8041
  • http://mi.mathnet.ru/eng/izv/v78/i1/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Nikol'skaya, “On Algebraic Cohomology Classes on a Smooth Model of a Fiber Product of Families of K3 surfaces”, Math. Notes, 96:5 (2014), 745–752  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. S. G. Tankeev, “On the standard conjecture and the existence of a Chow–Lefschetz decomposition for complex projective varieties”, Izv. Math., 79:1 (2015), 177–207  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. O. V. Nikolskaya, “Ob algebraicheskikh tsiklakh na rassloennykh proizvedeniyakh neizotrivialnykh semeistv regulyarnykh poverkhnostei s geometricheskim rodom 1”, Model. i analiz inform. sistem, 23:4 (2016), 440–465  mathnet  crossref  mathscinet  elib
    4. S. G. Tankeev, “On an inductive approach to the standard conjecture for a fibred complex variety with strong semistable degeneracies”, Izv. Math., 81:6 (2017), 1253–1285  mathnet  crossref  crossref  adsnasa  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:333
    Full text:61
    References:27
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019